Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 54 No. 10 (2002)
Vol. 54 No. 10 (2002)
Published:
25.10.2002
Research articles
On the Convergence of Fourier Series with Orthogonal Polynomials inside and on the Closure of a Region
F. G. Abdullayev, M. Küçükaslan
1299-1312
PDF
Springer
Cumulant Representation of Solutions of the BBGKY Hierarchy of Equations
V. I. Gerasimenko, T. V. Ryabukha
1313-1328
PDF (Ukrainian)
Springer
Invariant Geometric Objects of the Canonical Almost-Geodesic Mapping π
2
(
e
= 0)
T. I. Grigoreva
1329-1335
PDF (Ukrainian)
Springer
On One Method for the Introduction of Local Coordinates in a Neighborhood of an Invariant Toroidal Set
A. A. Davydenko
1336-1347
PDF (Ukrainian)
Springer
Strengthening of the Kolmogorov Comparison Theorem and Kolmogorov Inequality and Their Applications
V. A. Kofanov
1348-1356
PDF (Russian)
Springer
Galerkin Method for First-Order Hyperbolic Systems with Two Independent Variables
S. P. Lavrenyuk, M. O. Oliskevych
1356-1371
PDF (Ukrainian)
Springer
Stationary Mode and Binomial Moments for Networks of the Type
[
S
M
|
G
I
|
∞
]
r
E. O. Lebedev
1371-1380
PDF (Ukrainian)
Springer
P
-Faithful Partially Ordered Sets
A. I. Sapelkin
1381-1395
PDF (Russian)
Springer
On One Class of Almost Bounded Perturbations of Smooth Restrictions of a Closed Operator
O. G. Storozh, O. B. Shuvar
1396-1402
PDF (Ukrainian)
Springer
On Periodic Solutions of Degenerate Singularly Perturbed Linear Systems with Multiple Elementary Divisor
A. M. Akymenko, V. P. Yakovets
1403-1415
PDF (Ukrainian)
Springer
International Scientific Conference on the Theory of Evolution Equations (Fifth Bogolyubov Readings)
I. M. Konet, N. A. Perestyuk, A. M. Samoilenko, Yu. V. Teplinsky
1440
PDF (Ukrainian)
Springer
Short communications
Conditional Symmetry and Exact Solutions of a Multidimensional Diffusion Equation
T. A. Barannyk
1416-1420
PDF (Ukrainian)
Springer
Singularities of Solutions of Singular Integral Equations
V. M. Il'man, V. E. Kapustyan
1429-1436
PDF (Ukrainian)
Springer
The characteristics of points of strong summability of the Fourier - Laplace series for functions from the class
L
(
S
m
)
in the case of critical indicator
R. A. Lasuriya
1437-1439
PDF (Russian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians